- -

Solving two-phase freezing Stefan problems: Stability and monotonicity

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving two-phase freezing Stefan problems: Stability and monotonicity

Show full item record

Piqueras, MA.; Company Rossi, R.; Jódar Sánchez, LA. (2020). Solving two-phase freezing Stefan problems: Stability and monotonicity. Mathematical Methods in the Applied Sciences. 43(14):7948-7960. https://doi.org/10.1002/mma.5787

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161982

Files in this item

Item Metadata

Title: Solving two-phase freezing Stefan problems: Stability and monotonicity
Author: Piqueras, Miguel A. Company Rossi, Rafael Jódar Sánchez, Lucas Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2021-09-30
Abstract:
[EN] The two-phase Stefan problems with phase formation and depletion are special cases ofmoving boundary problemswith interest in science and industry. In this work, we study a solidification problem, introducing a ...[+]
Subjects: Finite difference methods , Non-linear partial differential system , Numerical analysis , Numerical modelling , Two-phase Stefan problem
Copyrigths: Embargado
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.5787
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.5787
Project ID:
AEI/MTM2017-89664-P-AR
Thanks:
Ministerio de Ciencia, Innovacion y Universidades, Grant/Award Number: MTM2017-89664-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record